# SDR ASAA2016032116297

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FUSELAGE FRAME SPLICE IS CORRODED AT BS 787, BETWEEN S25-26R.  ACFT GROUNDED. CORROSION ON FRAME SPLICE IS FOUND TO BE OUT OF LIMITS DUE TO LOCATION ON INNER CHORD IAW SRM 53-00-07-1A-1.  R & R FRAME SPLICE IAW SRM 51-40-02 AND IAW DWG 146A1262, REV.
